Browse Title Index


 
Issue Title
 
Vol 1, No 2 (2002): Journal of Mathematics and Its Applications A HIDDEN MARKOV MODEL: DEPENDENCIES BETWEEN RANDOM VARIABLES AND ITS REPRESENTATION Abstract   PDF
B. SETIAWATY
 
Vol 6, No 2 (2007): Journal of Mathematics and Its Applications ALGORITMA PENGENDALI KONKURENSI TERDISTRIBUSI (DROCC) Abstract   PDF
F. BUKHARI
 
Vol 2, No 1 (2003): Journal of Mathematics and Its Applications ALGORITMA ROCC Abstract   PDF
F. BUKHARI, S. SULASNO
 
Vol 6, No 1 (2007): Journal of Mathematics and Its Applications ALGORITMA RUTE TERPENDEK BERBASIS TEORI GRAPH Abstract   PDF
P. T. SUPRIYO
 
Vol 7, No 1 (2008): Journal of Mathematics and Its Applications ALJABAR WEYL, CONTOH GELANGGANG NOETHER DAN PRIM Abstract   PDF
T. WULANDARI
 
Vol 15, No 1 (2016): Journal of Mathematics and Its Applications ANALISIS BIFURKASI MODEL LESLIE GOWER TIPE HOLLING II DENGAN WAKTU TUNDA Abstract   PDF
N. F. SAHAMONY, P. SIANTURI, J. JAHARUDDIN
 
Vol 13, No 2 (2014): Journal of Mathematics and Its Applications ANALISIS DINAMIKA MODEL PENYEBARAN PENYAKIT KOLERA Abstract   PDF
A. FITRIANAH, E. KHATIZAH, A. KUSNANTO
 
Vol 15, No 2 (2016): Journal of Mathematics and Its Applications ANALISIS DINAMIK PADA MODEL SIKLUS BISNIS IS-LM Abstract   PDF
R. ROSMELY, E. H. NUGRAHANI, P. SIANTURI
 
Vol 15, No 1 (2016): Journal of Mathematics and Its Applications ANALISIS EMPIRICAL ORTHOGONAL FUNCTION (EOF) BERBASIS EIGEN VALUE PROBLEM (EVP) PADA DATASET SUHU PERMUKAAN LAUT INDONESIA Abstract   PDF
S. M. ROBIAL, S. NURDIATI, A. SOPAHELUWAKAN
 
Vol 15, No 1 (2016): Journal of Mathematics and Its Applications ANALISIS EMPIRICAL ORTHOGONAL FUNCTION (EOF) BERBASIS SINGULAR VALUE DECOMPOSITION (SVD) PADA DATA CURAH HUJAN INDONESIA Abstract   PDF
I. L. LESTARI, S. NURDIATI, A. SOPAHELUWAKAN
 
Vol 13, No 1 (2014): Journal of Mathematics and Its Applications ANALISIS FAULT TREE DAN APLIKASINYA PADA MASALAH KECELAKAAN LALU LINTAS DI PROVINSI BENGKULU Abstract   PDF
L. NOVIYANTI, H. SUMARNO, P. SIANTURI
 
Vol 7, No 1 (2008): Journal of Mathematics and Its Applications ANALISIS HOMOTOPI DALAM PENYELESAIAN SUATU MASALAH TAKLINEAR Abstract   PDF
J. JAHARUDDIN
 
Vol 1, No 1 (2002): Journal of Mathematics and Its Applications Analisis Kestabilan Titik Tetap dan Bifurkasi Kelompok Inti pada Model Transmisi Penyakit Seksual Abstract   PDF
T. Rahmawati, M. N. Aidi, F. Hanum
 
Vol 8, No 1 (2009): Journal of Mathematics and Its Applications ANALISIS KETAHANAN DAN APLIKASINYA UNTUK PEMODELAN INTERVAL KELAHIRAN ANAK PERTAMA Abstract   PDF
H. HARNANTO, H. SUMARNO, R. BUDIARTI
 
Vol 12, No 2 (2013): Journal of Mathematics and Its Applications ANALISIS MODEL PELUANG BERTAHAN HIDUP (SURVIVAL) DAN APLIKASINYA Abstract   PDF
S. FAJARIYAH, H. SUMARNO, N. K. K. ARDHANA
 
Vol 8, No 1 (2009): Journal of Mathematics and Its Applications ANALISIS MODEL PENYAKIT MENULAR DENGAN PERIODE LATENT DAN RELAPSE Abstract   PDF
A. KUSNANTO, P. SIANTURI, A. SUKAMTO
 
Vol 10, No 2 (2011): Journal of Mathematics and Its Applications ANALISIS RISIKO OPERASIONAL MENGGUNAKAN PENDEKATAN DISTRIBUSI KERUGIAN DENGAN METODE AGREGAT Abstract   PDF
Y. ARBI, R. BUDIARTI, I G. P. PURNABA
 
Vol 13, No 2 (2014): Journal of Mathematics and Its Applications ANALISIS WAVELET DAN ARIMA UNTUK PERAMALAN HARGA EMAS PT. ANTAM TBK INDONESIA Abstract   PDF
M. T. KURNIA, E. H. NUGRAHANI, H. SUMARNO
 
Vol 2, No 2 (2003): Journal of Mathematics and Its Applications AN INVESTMENT STRATEGY IN PORTFOLIO SELECTION PROBLEM WITH BULLET TRANSACTION COST Abstract   PDF
E. SYAHRIL
 
Vol 2, No 1 (2003): Journal of Mathematics and Its Applications AN OPTIMAL CONTROL FORMULATION OF PORTFOLIO SELECTION PROBLEM WITH BULLET TRANSACTION COST Abstract   PDF
E. SYAHRIL
 
Vol 3, No 1 (2004): Journal of Mathematics and Its Applications AN OPTIMAL TRANSACTION INTERVALS FOR PORTFOLIO SELECTION PROBLEM WITH BULLET TRANSACTION COS Abstract   PDF
E. SYAHRIL
 
Vol 4, No 2 (2005): Journal of Mathematics and Its Applications A NOTE ON ESTIMATION OF THE GLOBAL INTENSITY OF A CYCLIC POISSON PROCESS IN THE PRESENCE OF LINEAR TREND Abstract   PDF
I W. MANGKU
 
Vol 13, No 2 (2014): Journal of Mathematics and Its Applications APLIKASI KONTROL OPTIMUM PADA MODEL PEMANENAN IKAN DI ZONA NONCADANGAN DENGAN MEMPERTIMBANGKAN ZONA CADANGAN Abstract   PDF
R. NURBAYAN, T. BAKHTIAR, A. KUSNANTO
 
Vol 14, No 2 (2015): Journal of Mathematics and Its Applications APLIKASI METODE TRANSFORMASI DIFERENSIAL PADA SISTEM PERSAMAAN DIFERENSIAL BIASA Abstract   PDF
E. KHATIZAH, P. T. KARIMA, D. I. ASTUTI
 
Vol 11, No 1 (2012): Journal of Mathematics and Its Applications APLIKASI MODEL HIDDEN MARKOV DISKRET UNTUK MENDETEKSI PENYALAHGUNAAN KARTU KREDIT Abstract   PDF
P. UTARI, B. SETIAWATY, N. K. K. ARDANA
 
1 - 25 of 180 Items 1 2 3 4 5 6 7 8 > >>